I have been on Paradaxa since December along with a number of other drugs. I would like to know if anyone else feels fatigued. It is getting to be a real drag.
I too am so tired all the time. have been on Pradaxa since my stroke in March 2017. I get upset because I want to do things and I'm just too tired. I have no energy what so ever, bummer. Don't wish to have another stroke & I heard other blood thinner meds are pretty scary too. We just have to put our trust in God.
I changed from Xarelto to Pradaxa because of the bleeding reversal opportunity with Pradaxa. After about 5 months of being on Pradaxa I felt extremely fatigued, everything was such an effort for me to do, also my legs felt weak and like jelly, had the feeling they were going to give out on me at any time. I did some research and realised my symptoms were caused by the Pradaxa so decided to go back on to Xarelto. My strength has come back, legs feel back to normal, I am so happy to be my old self again. So Xarelto it has to be even though the reversal won't be possible should I have a bleed.
I had the same problem, it was terrible, sucked all my creative juices out of me, the slightest task took a huge efgort. Had the as ablation for heart, than in March the Watchman procedure, now on Plavix for another 2 weeks than only a 81mg Aspirin every day. Pradaxa effects every body different, you and me or the worst of it. Do check on the ablation procedure and the Watchman as a follow up. It will change your life back to normal. Most Doctors don't tell you that he trueth about the bad side effects.
- Pradaxa Information for Consumers
- Pradaxa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pradaxa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Taking Pradaxa for Afib, also have a brain anuerysm which has coiled, can Pradaxa dissolve the clots
Posted 12 Mar 2011 • 1 answer
Posted 11 May 2011 • 1 answer
Posted 17 Jul 2011 • 1 answer
Posted 22 Aug 2011 • 4 answers
Pradaxa - I have been on 150 twice daily for 2 weeks (praxada) and feel decidedly worse than when I?
Posted 19 Oct 2011 • 1 answer